LOGIN
0 $0.00
YOUR CART

SUPPORT

Passover Shipping Notice
Order before March 30 to avoid delays and ensure your medications are shipped before Passover!

  • US Name:

    Sinutab

  • Israeli Names:

    Acamol Cold

  • Active Ingredients:

    Pseudoephedrine Hydrochloride, Paracetamol (Acetaminophen), Chlorpheniramine maleate

  • Brand Manufacturer:

    Teva

  • Manufacturer Location:

    Israel

Sinutab

Acamol Cold is similar to Sinutab.

Sinutab contains 30 mg of pseudoephedrine hydrochloride (PSE), 500 mg of paracetamol (acetaminophen) and 2 mg of chlorpheniramine maleate (CPM) as the active ingredients

Acamol Cold has: 30 mg of pseudoephedrine hydrochloride (PSE), 250 mg of paracetamol (acetaminophen) and 2 mg of chlorpheniramine maleate (CPM) as the active ingredients

Adults and child. over 12 yrs: 2 liquigel caps at bedtime

Night care for relief of the common cold and nasal congestion associated with fever and pain.

OTC

OTC

No Prescription Required

Secure Payment

No Hidden Fees

Fast Shipping

Typically Under 7 days

brintellix
Antidepressant

Does Trintellix Make You Lose Weight?

Trintellix (generic name: vortioxetine) is a prescription medicine prescribed to treat  Major Depressive Disorder (MDD) in adults.  Major depressive disorder (MDD) is a mental disorder defined by the American Psychiatric Association as a mood depression

Read More »
    Your Cart
    Your cart is empty